# SDR 95ZZZX6296

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 5220 · Emergency Exits
- Part: Pressure Line
- Condition: Failed
- Location: Emer Exit Door
- Part time: 31,636 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORF/DCA - FLT 3144 - THE AIRCRAFT RETURNED TO THE GATE PRIOR TO TAKEOFF BECAUSE THE AIRSTAIR DOOR SEAL AND EMERGENCY DOOR SEAL, PN 75210458109, WOULD NOT INFLATE.  REPAIRED THE BROKEN PRESSURE LINE INSIDE THE RIGHT REAR EMERGENCY EXIT DOOR.  LATER IN THE DAY, REMOVED AND REPLACED THE UPPER AIRSTAIR DOOR END PLATE SEALS.
